Hamiltonian Theory of a Symmetric Multiport

Author(s): I. Jex, S. Stenholm, A. Zeilinger

Journal: Optics Communications

Volume: 117

Page(s): 95-101

Year: 1995

DOI Number: 0030-4018/95

Abstract:

We analyze a simple Hamiltonian model for a passive multiport. We show that such a model can be made symmetric with respect to the outputs for certain (interaction) times up to a certain number of input-output ports. The limit of infinitely many input-output channels is discussed.

Note: reprinted from Preprint Series in Theoretical Physics HU-TFT-94-43, Research Institute for Theoretical Physics, University of Helsinki, Helsinki (1994)

File: Link to PDF

Zeilinger Group Zeilinger Group